MAUDE Adverse Event Report: Integra LifeSciences Mansfield VENT RES TR RICKHAM LG BA; Internal CSF Drainage

Integra LifeSciences Mansfield VENT RES TR RICKHAM LG BA; Internal CSF Drainage
Catalog Number 821623
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 07/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Medwatch number: (b)(4)."the participant's past medical history included: sars-cov-2 antibody test positive, and drug delivery device placement.The participant's concurrent conditions included: dysarthria, intellectual disability, gait disturbance, muscle spasticity, knee deformity, neuronal ceroid lipofuscinosis, blood cholesterol decreased, ataxia,carotid pulse, and hypertonia.No allergies were reported.Concomitant medications included: levetiracetam, gemfibrozil, nutrients nos, and trihexyphenidyl hydrochloride.Paracetamol, cetirizine hydrochloride, lidocaine hydrochloride, ondansetron hydrochloride, rifampicin, vancomycin hydrochloride, and ibuprofen were used as premedication for the participant's brineura infusions." "on (b)(6) 2017, the participant was initiated on treatment with brineura (300 milligram, qow, intracerebroventricular).The lot number for brineura was m006590.The most recent dose was administered on (b)(6) 2026." "on (b)(6) 2018, the participant underwent implantation of an intracerebral ventriculostomy (icv) set (codman & shurtleff; rickham model number 82-1623).The lot, serial, catalogue and udi numbers were not reported." "on (b)(6) 2026, the participant's cerebrospinal fluid (csf) sample was collected, and the analysis results revealed a few white bloodcells but no organisms were seen.At 08:47, the participant developed grade 1 device related infection (device relatedinfection).On 07-jul-2026, the csf was positive and preliminary results revealed cutibacterium (formerly propionibacterium)acnes in thioglycollate broth only - susceptibility to follow preliminary.On (b)(6) 2026, final results revealed cutibacterium (formerly propionibacterium) acnes in thioglycollate broth only.No treatment for the event was administered.No action was taken with brineura due to the event.It was reported that the device was not available for return.".
 
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.

Brand Name
VENT RES TR RICKHAM LG BA
Common Device Name
Internal CSF Drainage
Manufacturer (Section D)
Integra LifeSciences Mansfield
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
Integra LifeSciences Mansfield
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
+1(609)936-2319
MDR Report Key50175251
Report Number3013886523-2026-00193
Device Sequence Number8270452
Product Code JXG
UDI-Device Identifier10381780517788
UDI-Public10381780517788
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K102961
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Study
Type of Report Initial,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number821623
Device Lot NumberM006590
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2026
Supplement Date Received by Manufacturer09/07/2026
Initial Report FDA Received Date08/07/2026
Supplement Report FDA Received Date10/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age22 YR
Patient SexMale